Hail, Kenton
- When
- July 26, 2:45 PM EST to 2:49 PM EST
- Where
- Kenton County, 1.75 mi NW of Independence
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.950, -84.550
Strong upper level winds combined with an unstable airmass to produce widespread convection during the evening hours. The primary threat from these storms was damaging winds.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILN wrote it up.
Strong upper level winds combined with an unstable airmass to produce widespread convection during the evening hours. The primary threat from these storms was damaging winds. The storms later began to weaken and congeal into heavy rainfall producers, making flash flooding a threat into the overnight hours.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 26, 2:35 PM EST, 10 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
335 PM EDT THU JUL 26 2012
.SYNOPSIS...
A COLD FRONT WILL CROSS SOUTHEAST THROUGH THE OHIO VALLEY THIS
EVENING. A TRAILING LOW PRESSURE SYSTEM WILL CROSS OUR AREA ON
FRIDAY...BRINGING ADDITIONAL SHOWERS AND THUNDERSTORMS TO THE
REGION. BEHIND THIS LOW...HIGH PRESSURE WILL THEN BRING MORE
SEASONABLE TEMPERATURES AND DRIER CONDITIONS FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
ASIDE FROM DROPPING HEAT ADVISORY OVER MUCH OF THE NORTHWEST CWA
AS TEMPERATURES WILL NOT BE ABLE TO RECOVER FROM THE CLOUD COVER
AND OUTFLOW...PREVIOUS DISCUSSION FOR THIS EVENINGS WEATHER IS
UNCHANGED AND STILL VALID AND NOTED BELOW.
SYNOPTICALLY SPEAKING...THE GREAT LAKES AND OHIO VALLEY WILL
REMAIN UNDER A SOUTHWEST TO WEST FLOW ALOFT TODAY INTO TONIGHT. A
COLD FRONT IS FORECAST TO DROP SOUTHEAST INTO THE REGION LATE IN
THE DAY AND MAY HANG UP ACRS THE NRN AREAS OVERNIGHT. LOOKING AT
SATELLITE IMAGERY...IT SHOULD BE NOTED THAT THERE ARE SEVERAL
EMBEDDED DISTURBANCES IN THE SOUTHWEST TO WEST FLOW ALOFT
EXTENDING FROM MISSOURI NORTHEAST INTO THE WESTERN GREAT LAKES.
TWO FEATURES FROM ERN MISSOURI INTO WESTERN ILLINOIS MAY BE THE
IMPETUS TO GET A QLCS GOING ACRS CENTRAL/SOUTH CENTRAL INDIANA
EARLY THIS AFTN. SFC OBSERVATIONS ALSO INDICATE THAT THERE IS A
PREFRONTAL TROF IN THIS REGION AS WELL. IF THIS GETS GOING AS THE
LATEST HRRR INDICATES...IT SHOULD INTENSIFY AS IT MOVES
EAST/SOUTHEAST ACRS OUR REGION DURING THE AFTERNOON AND EVENING
HOURS AS IT FEEDS INTO A VERY UNSTABLE AIRMASS OF 2500-3500 J/KG
OF MLCAPE. IT ALSO WILL HAVE THE ORGANIZATION AND MOMENTUM TO MOVE
QUICKLY AS BULK SHEAR BETWEEN 0=6 KM ARE AROUND 40 KNOTS. GIVEN
THAT FLOW WILL BE MAINLY UNIDIRECTIONAL...FEEL TORNADO THREAT WILL
BE MINIMAL WHILE DAMAGING WINDS AND HAIL SHOULD BE THE MAIN
THREATS. IN FACT...IT IS THE DAMAGING WIND POTENTIAL THAT WILL
LIKELY BE THE HIGHEST IMPACT DUE TO 50 KNOT MID LEVEL JET MOVING
ACRS THE REGION...STEEP LOW LEVEL LAPSE RATES...DELTA THREAT E
VALUES OF 25 KELVIN AND DCAPES OF 1000-1500 J/KG. ALTHOUGH TREE
DAMAGE AND POWER OUTAGES MAY OCCUR...ATTM...WE EXPECT THIS FEATURE
TO BEHAVE MORE LIKE A QLCS/BOW ECHO FEATURE AND NOT MIMIC THE JUNE
29 DERECHO THAT CAUSED EXTENSIVE/WIDESPREAD DAMAGE OVER MOST OF
THE ENTIRE REGION. THAT SAID...THERE WILL BE WIND DAMAGE AND OF
COURSE THERE COULD BE POCKETS OF ENHANCED WIND DAMAGE WITH ANY
OUTFLOW/GUST FRONT OR MICROBURST. THUS...THE SPC HAS KEPT MOST OF
OUR AREA IN A MODERATE RISK FOR SEVERE THUNDERSTORMS. PWATS WILL BE
HIGH...IN EXCESS OF 2 INCHES...WITH THE THUNDERSTORM ACTIVITY SO
LOCALLY HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE BUT
SHOULD BE LIMITED GIVEN THE SPEED AT WHICH STORMS WILL BE MOVING.
A HOT AND HUMID AIRMASS WILL BE IN PLACE FOR THESE THUNDERSTORMS
TO FEED ON. GIVEN THE AMOUNT OF SUNSHINE OCCURRING OVER THE ERN/SRN
AREAS THIS MORNING...AND THE FACT THAT KILN SOUNDING AND MODEL
SOUNDINGS INDICATE THAT 850 MB TEMPS WILL BE IN THE 23-24 C
RANGE...BELIEVE A GOOD CHUNK OF THIS REGION WILL SEE TEMPERATURES
PEAK INTO THE MID AND UPPER 90S WITH DEWPOINTS IN THE LOWER 70S.
THIS WILL PUSH HEAT INDICES INTO THE 105 TO 108 DEGREE RANGE. AS
SUCH...HAVE UPGRADED THIS REGION TO AN EXCESSIVE HEAT WARNING PER
LOCAL CRITERIA OF A HEAT INDEX OF 105. THE REMAINDER OF THE
REGION...EXCEPT MONTGOMERY COUNTY...REMAINS UNDER A HEAT ADVISORY
FOR HEAT INDICES RANGING FROM 100 TO 104. IT MUST BE NOTED THAT
SHOWERS AND STORMS WILL LIKELY COOL THINGS OFF SIGNIFICANTLY AND
THE HEAT ADVISORY/EXCESSIVE HEAT WARNING WILL LIKELY COME DOWN
BEFORE THE 8 PM EDT DEADLINE.
&&
.SHORT TERM /MIDNIGHT TONIGHT THROUGH FRIDAY NIGHT/...
DID NOT MAKE SWEEPING CHANGES TO THE TEMPERATURE FORECAST FOR THE
NEXT 3 PERIODS BUT DID LOWER HIGHS A BIT IN THE NORTHWEST ON
FRIDAY.
LOWERED POPS TONIGHT BY A BUNCH IN THE 6-12Z TIME FRAME AND EXPECT
THINGS TO RAMP UP QUICKLY TOMORROW MORNING AS THE PROXIMITY OF THE
LOW INTERACTS WITH A RECEPTIVE ATMOSPHERE WITH THE INTRODUCTION OF
DAYTIME HEATING. FEEL THAT THE 3-6Z TIME FRAME THIS EVENING IS A
LITTLE OVERDONE WITH THE CONTINUED HIGHER CHANCES OF RAIN BUT WILL
WAIT UNTIL THE FIRST ROUND OF SEVERE WEATHER CROSSES BEFORE I AM
COMFORTABLE ENOUGH TO SOUND THE ALL CLEAR...PARTICULARLY IN THE
NORTHWEST.
DECREASED THE CHANCE FOR RAIN SIGNIFICANTLY TOMORROW NIGHT ACROSS
THE BOARD AS DRIER AIR WILL FILTER IN BEHIND THE LOW.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
FOR SATURDAY THROUGH MONDAY...MODELS AND ENSEMBLES AT LEAST AGREE
ON THE UPPER LEVEL PATTERN...WITH REGION SITUATED ON EASTERN SIDE
OF PLAINS/ROCKIES RIDGE. FOR SATURDAY...THE COLD FRONT WILL BE TO
OUR EAST...WITH A SFC LOW EXITING NEW ENGLAND. SOME OF THE MODELS
ARE INDICATING A SECONDARY SFC REFLECTION DEVELOPING AS A
SHORTWAVE TROUGH DIVES THROUGH THE GREAT LAKES. COMBINED WITH WEAK
INSTBY...THIS COULD SPARK A FEW SHOWERS/STORMS OVER THE UPPER OHIO
VALLEY. SO HAVE MAINTAINED THE 20 POPS OVER OUR EASTERN TIER OR
TWO OF COUNTIES DURING THE AFTERNOON. OTHERWISE SFC HIGH PRESSURE
WILL BE BUILDING IN FROM THE WEST WITH COOLER AND DRIER AIR
ADVECTING INTO THE CWA. SUNDAY HAS THE HIGHEST FORECAST CONFIDENCE
AS SFC HIGH PRESSURE BUILDS DIRECTLY OVER THE CWA. TEMPERATURES
WILL BE NEAR OR SLIGHTLY BELOW SEASONABLE VALUES WITH FAIRLY LOW
HUMIDITY.
THE GFS TAKES A MORE SLIGHTLY MORE AMPLIFIED TURN BEGINNING
MONDAY...WITH PROJECTIONS OF A DEEPENING EAST COAST LONGWAVE TROUGH.
HOWEVER MODELS REMAIN IN CLOSE ENOUGH AGREEMENT TO TAKE AN ENSEMBLE
APPROACH WITH THE FORECAST. THERE IS CONTINUED AGREEMENT THAT
TUESDAY WILL HAVE THE HIGHEST PCPN CHANCES...AS A SFC BOUNDARY/UPPER
WAVE SAGS DOWN INTO THE AREA. SOME ACTIVITY MAY REACH THE NORTHWEST
BY MONDAY AFTERNOON...AND LINGER INTO WEDNESDAY DEPENDING ON THE
TIMING OF THE DISTURBANCES IN THE NORTHWEST FLOW. AT THIS
TIME...WEAK HIGH PRESSURE IS ANTICIPATED FOR THURSDAY. TEMPERATURES
WILL RISE SLIGHTLY BEGINNING MONDAY...BUT SHOULD NOT VARY
SIGNIFICANTLY FROM AVERAGE THROUGH THE WEEK WITH THE HEAT DOME
REMAINING WELL TO OUR WEST.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
UNDER A SOUTHWEST TO WEST FLOW ALOFT...A COLD FRONT WILL SAG
SOUTHEAST INTO THE NRN REACHES OF THE FORECAST AREA OVERNIGHT WHERE
IT WILL LIKELY STALL OUT. OTHERWISE...SHOWER AND THUNDERSTORM
PROBABILITIES WILL BE HIGH THIS AFTERNOON AND EVENING AS
CLUSTERS/LINES OF THUNDERSTORMS MOVE E/SE ACRS THE REGION. THE
MAIN THREAT WILL BE DAMAGING WINDS. MODE OF THUNDERSTORMS ARE
STILL UNCLEAR AT THIS POINT...SO HAVE NOT TRIED TO PINPOINT WIND
STRENGTH AT THE TAFS...KNOWING THAT AMENDMENTS WILL HAVE TO BE
EMPLOYED IF AND WHEN IT BECOMES NECESSARY. LOCALLY HEAVY RAIN WITH
IFR VSBYS AND MVFR CIGS WILL LIKELY OCCUR.
FOR THE OVERNIGHT PERIOD...MODELS SUGGEST THAT DEEPER MOISTURE AND
FORCING WILL SHIFT E/SE OF THE TAF SITES...LEAVING MAINLY A DRY
PERIOD OVERNIGHT. WILL GO WITH VFR CONDITIONS DURING THIS PERIOD.
ON FRIDAY...A DISTURBANCE WILL DIG SE TOWARD THE GREAT LAKES
REGION. THIS WILL PERTURB A WAVE OF LOW PRESSURE ALONG STALLED
OUT FRONTAL BOUNDARY. MOISTURE AND INSTABILITY ASSOCIATED WITH THE
LOW AND DISTURBANCE WILL RESULT IN CONVECTION DURING THE AFTN AND
EVENING HOURS ONCE AGAIN.
OUTLOOK...THUNDERSTORMS ARE POSSIBLE THROUGH FRIDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ070-071.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ055-
056-061-063>065-072>074-077>082-088.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
KYZ089>100.
IN...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ066-073-074.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ075-
080.
&&
SYNOPSIS...FRANKS
NEAR TERM...FRANKS/HICKMAN
SHORT TERM...FRANKS
LONG TERM...SNYDER
AVIATION...HICKMANHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1106 AM EDT THU JUL 26 2012 INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>054-060-062- 070-071-271515- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-MERCER- AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-PREBLE-GREENE-BUTLER-WARREN- 1106 AM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED THIS AFTERNOON AND EVENING ACROSS THE AREA. SEVERAL CLUSTERS OF STRONG TO SEVERE STORMS ARE EXPECTED TO MOVE THROUGH THE AREA...WITH SEVERAL MODES OF SEVERE WEATHER POSSIBLE...INCLUDING DAMAGING WINDS...LARGE HAIL...AND LOCALIZED FLOODING...ESPECIALLY IN URBAN AREAS. ALSO...ISOLATED TORNADO CAN NOT BE RULED OUT. THE GREATEST THREAT WILL BE DAMAGING WINDS WHICH MAY CAUSE SIGNIFICANT AND WIDESPREAD TREE DAMAGE...AND SUBSEQUENT POWER OUTAGES. LARGE HAIL WILL BE A SECONDARY THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP FRIDAY AFTERNOON. SOME OF THE STRONGER STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. INZ075-080-KYZ089>100-OHZ055-056-061-063>065-072>074-077>082-088- 271515- OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-FRANKLIN OH-LICKING- MONTGOMERY-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 1106 AM EDT THU JUL 26 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED THIS AFTERNOON AND EVENING ACROSS THE AREA. SEVERAL CLUSTERS OF STRONG TO SEVERE STORMS ARE EXPECTED TO MOVE THROUGH THE AREA...WITH SEVERAL MODES OF SEVERE WEATHER POSSIBLE...INCLUDING DAMAGING WINDS...LARGE HAIL...AND LOCALIZED FLOODING...ESPECIALLY IN URBAN AREAS. ALSO...ISOLATED TORNADO CAN NOT BE RULED OUT. THE GREATEST THREAT WILL BE DAMAGING WINDS WHICH MAY CAUSE SIGNIFICANT AND WIDESPREAD TREE DAMAGE...AND SUBSEQUENT POWER OUTAGES. LARGE HAIL WILL BE A SECONDARY THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP FRIDAY AFTERNOON. SOME OF THE STRONGER STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 328 PM EDT THU JUL 26 2012 OHZ053-054-062-262000- CLARK OH-GREENE OH-MADISON OH- 328 PM EDT THU JUL 26 2012 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN MADISON...NORTHEASTERN GREENE AND EASTERN CLARK COUNTIES THROUGH 400 PM EDT... AT 330 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CLIFTON... MOVING EAST AT 30 MPH. WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SPRINGFIELD...SOUTH CHARLESTON...LONDON AND CHOCTAW LAKE. ALSO...PITCHIN...SELMA...BUCK CREEK STATE PARK...GLADSTONE... HARMONY...SOUTH SOLON...LISBON AND PLATTSBURG ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 4003 8339 3971 8333 3972 8381 3996 8387
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
332 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL HUBER HEIGHTS 39.86N 84.11W
07/26/2012 E1.25 INCH MONTGOMERY OH AMATEUR RADIO
&&
JDRPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
333 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL HUBER HEIGHTS 39.86N 84.11W
07/26/2012 E1.25 INCH MONTGOMERY OH TRAINED SPOTTER
SIDING OFF HOUSE
&&
MYRONPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
334 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL PARK LAYNE 39.89N 84.04W
07/26/2012 E1.00 INCH CLARK OH TRAINED SPOTTER
HAIL DIME TO QUARTER SIZE
&&
JDRPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
339 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL MORAINE 39.70N 84.23W
07/26/2012 E0.75 INCH MONTGOMERY OH BROADCAST MEDIA
&&
JDRSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
340 PM EDT THU JUL 26 2012
KYZ090>093-095-096-OHZ078-262015-
KENTON KY-PENDLETON KY-BOONE KY-CAMPBELL KY-GALLATIN KY-GRANT KY-
CLERMONT OH-
340 PM EDT THU JUL 26 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLERMONT...NORTHERN
GRANT...NORTHEASTERN GALLATIN...CAMPBELL...BOONE...EXTREME
NORTHEASTERN PENDLETON AND KENTON COUNTIES THROUGH 415 PM EDT...
AT 336 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BANK
LICK...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...INDEPENDENCE...
CLARYVILLE...COLD SPRING...ALEXANDRIA...MELBOURNE...NEW RICHMOND...
WITHAMSVILLE...AMELIA...BETHEL AND BATAVIA.
ALSO...FISKBURG...WHITE TOWER...LATONIA LAKES...MORNING VIEW...WHITE
VILLA...FAIRVIEW...RYLAND HEIGHTS AND VISALIA ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
LAT...LON 3875 8474 3894 8478 3904 8436 3903 8432
3905 8431 3910 8411 3888 8405The Cincinnati radar (KILN), 82 km away, was scanning. The volume nearest the first event began at 19:47 UTC.
4 thunderstorm wind, 3 flash flood, 2 hail. Local standard time, as filed.
Trees were downed due to damaging thunderstorm winds.
Numerous trees were downed due to damaging thunderstorm winds.
Tree limbs were down near Waller Road and Munk Road due to thunderstorm winds.
Trees were reported down due to damaging thunderstorm winds.
Mill Creek rose briefly and flooded a roadway due to heavy rainfall.
Brandywine Creek rose and briefly flooded a roadway due to heavy rainfall.
Water was flowing over State Route 59 near Emerson due to heavy rainfall. Water was later reported in homes in Emerson. A mobile home was also swept away by flood waters.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2012Every state in 2012This day in weather historyWarnings in Kentucky, July 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 403468, 403469, 403472, 403473, 403475, 403474, 403464, 403466, 403467.